# SDR USAA2011100400028

- Difficulty date: September 21, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N516255
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON HAT CHANNEL SUPPORT AT BS 399, BETWEEN RBL 56 TO RBL 70.  REPLACED HAT CHANNEL SUPPORT AT BS 399, BETWEEN RBL 56 TO RBL 70 IAW B757 SRM 51-40-02-0G.
